# SDR FDEA202207021666

- Difficulty date: July 2, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00303
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO RIGHT HAND STATION 1781 LONGERON -12 TO LONGERON -13   FRAME FOUND DENT. CABIN - MAIN DECK CARGO , DENT AT RIGHT HAND FRAME STATION 1781 BETWEEN LONGERON   12 RIGHT TO LONGERON 13 RIGHT REPAIRED AS PER SRM 53-00-07-2R REPAIR 2 FIGURE 201.   REPETITIVE INSPECTION REQUIRED - INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION   AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07-2R REPAIR 2 TABLE 201.REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
